Asymptotics of kernel density estimators on weakly associated random fields

Chen, Jia (2008) Asymptotics of kernel density estimators on weakly associated random fields. Statistics and Probability Letters, 78 18: 3230-3237.


Author Chen, Jia
Title Asymptotics of kernel density estimators on weakly associated random fields
Journal name Statistics and Probability Letters   Check publisher's open access policy
ISSN 0167-7152
Publication date 2008-12-15
Sub-type Article (original research)
DOI 10.1016/j.spl.2008.06.024
Volume 78
Issue 18
Start page 3230
End page 3237
Total pages 8
Place of publication Amsterdam, Netherlands
Publisher Elsevier BV
Language eng
Formatted abstract Let ZN, N ≥ 1 denote the integer lattice points in the N-dimensional Euclidean space and {Xn} be an Rd-valued, strictly stationary, weakly associated random field indexed by ZN. Under mild conditions, as in [Roussas, G.G., 2000. Asymptotic normality of the kernel estimate of a probability density function under association. Statist. Probab. Lett. 50, 1-12], asymptotic normality of the kernel estimator of the multivariate density is established. We also investigate the mean squared error of the estimator towards the unknown density.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 42 Abstract Views  -  Detailed Statistics
Created: Thu, 01 Sep 2011, 14:13:11 EST by Dr Jia Chen on behalf of Mathematics